# SDR SWAA2022021570027

- Difficulty date: April 9, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Part number: 183A81005
- Part serial: 001719
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM TAB CONTROL ROD MAST FAIRING CRACKED ON FWD AND AFT EDGES / REMOVED AND REPLACED ELEVATOR TAB ASSEMBLY IAW AMM 27-31-31 OPS CHECKS GOOD. SEE SAM 326 FOR ADDITIONAL SIGN OFFS. 57613U 5/15/18 (POS:LH; TAG NO:352999; P/N OFF:183A8100-5; S/N OFF:001719; P/N ON:183A8100-5; S/N ON:003885)
